# SDR FDEA200908213070

- Difficulty date: August 21, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N362FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48261
- Aircraft time: 70,774 hours, 25,060 cycles
- Engine: Ge CF6*
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Cylinder
- Part number: 31896903
- Part serial: 8050755
- Condition: Sheared
- Location: Slat
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE CONFIGURING FOR LANDING, RECEIVED A LEVEL 2 SLAT DISAGREE ALERT. RAN QRH PROCEDURE WHICH REQUIRED A FLAPS 22/RETRACT LANDING.  LANDED ILS 36C CAPTAINS LANDING.  REMOVED AND REPLACED LT WING INBD AND OTBD  SLAT CYLINDERS REF AMM 27-82-01-2.  LEAK CK GOOD.
